I've been taking Lexapro for about six weeks now. The first week I had headaches everyday, upset stomach and dizziness/lightheadedness, but it stopped. Now, the past few days I've had the dizziness and upset stomach on and off. I just want to know if anyone else has had the side effects return. And my dosage has not changed.
I have been on Lexapro since 6/26/17 and had no issues until 8/19/17, came down with what I thought was the stomach flu, symptoms were hot flashes, upset stomach, many trips to bathroom, didn't feel "right", headache like no other, very sleepy. This lasted almost 10 days. Since then I have continued to get these symptoms every 2-3 weeks, my dr. has been weaning me off of the Lex but I'm telling you what, this is nuts! I'm down to taking 1.125 mg. and I cannot wait to be just done with it, never experienced anything like this in my life! I hope you feel better... and me too!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 17 May 2013 • 2 answers
Updated 4 Nov 2014 • 4 answers
Updated 5 Feb 2016 • 1 answer
Updated 15 Aug 2017 • 3 answers
Updated 23 Oct 2018 • 1 answer